# SDR CALA2021061400865

- Difficulty date: June 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Boeing 737924ER
- Aircraft serial: 42180
- Aircraft time: 21,205 hours, 7,599 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Part number: 143A3210
- Condition: Scratched
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE SCRATCH ON L/H ALT STATIC PORT. ON AAR NR 99905149 BLENDED AREA @ L/H ALT STATIC PORT ZONE B ORIGINAL MAT 0.080 ALLOWABLE MAT LOSS 0.005 MAT LOSS 0.002, MAT REMAINING 0.078 ZONE C ORIGINAL MAT 0.080, ALLOW MAT LOSS 0.008 MAT LOSS 0.002 MAT REMAINING 0.078 FOUND TO BE WITHIN LIMITS IAW B737-900 SRM 53-30-01 TABLE 101. WORK ACCOMPLISHED BY V931821 & QC V890739
